# SDR USAA990494

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 2.25 INCH CRACK AT ATTACH ANGLE AT STATION 965 BETWEEN 15R AND 16R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (M)
